# SDR CALA0800044

- Difficulty date: January 19, 2008
- Submitted: January 23, 2008
- Operation: Air carrier
- Aircraft: N12322
- Make and model: Boeing 7373T0
- Aircraft serial: 23373
- Aircraft time: 68,580 hours, 31,195 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6520723U54
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD BAG BIN DOOR CUTOUT AFT FRAME CRACKED AT LOWER STOP PAD.  REMOVED DAMAGED FRAME AND INSTALLED A NEW ONE PER SRM 51-40-02.
